# SDR QMLA2022071220040

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N563AM
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 5,068 hours, 13,077 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Gearbox
- Condition: Warning Light
- Location: Lower Chip Detec
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE WERE RETURNING TO BASE AFTER COMPLETING AN INTERFACILITY TRANSFER. WE WERE FLYING ALONG, MINDING OUR OWN BUSINESS WHEN THE MGB CHIP LIGHT ILLUMINATED. I IMMEDIATELY STARTED LOOKING FOR A SAFE PLACE TO CONDUCT A PRECAUTIONARY LANDING. FOUND AN OPEN LIT AREA AND LANDED WITHOUT FURTHER INCIDENT. MECHANIC CAME OUT AND PULLED THE CHIP PLUG AND FOUND A MEDIUM SIZED PIECE PF METAL FUZZ. HE DETERMINED THAT IT MET THE CRITERIA TO CONTINUE OUR FLIGHT BACK TO BASE.
